| Model Number |
ETBF2513C166E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Rupture (2208)
| Date of Event |
09/29/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 66mm abdominal aortic aneurysm.It was reported on (b)(6) 2020 approximately 6 years post the index procedure the patient presented emergently and was diagnosed with a type ia endoleak with rupture.Open repair aaa was completed where the main body stent graft without suprarenal stents was explanted and a non mdt stent graft was implanted to resolve the event.Per the physician the cause of the type ia endoleak and rupture is undetermined.No additional clinical sequelae were reported and the patient is fine.